# SDR DL757100389

- Difficulty date: January 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 900-960 L3-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID FUSELAGE EXTENIOR STA 900 - 960 LONG 3R TO 4R FUSELAGE SKIN HAS SEVERAL LIGHTING STRIKES C/W ERA 479761-14 REV ORIG.
